Change Of Dosage

1 post in this topic

Posted · Report post

Hi. I've been taking 30mg/day of Roaccutane for 2 months+2 weeks. I would say that my face has cleared 70-80% (I had acne for 9 years, ranging from mild to moderately severe). 


My dermatologist decided to lower the dose starting next week: 20mg/day. My lab test results were all good though, and the side effects I experienced were only mild (dry lips, dry skin, that's it). Derma said to try the 20mg dose for 2 weeks and if all goes well continue it, otherwise get back to 30mg.


A few questions: 

  • Would there be an IB when the dose is lowered? I think this might be too low for me (I weigh 50kg). 
  • Anyone else out there who tried it? I kept seeing people who have their dosages increased as months passed, instead of decreased. I'm scared my acne will come back again sad.png

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now